# SDR AWXA200300613

- Difficulty date: May 2, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 42,485 hours, 19,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D53974705000
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR -  DURING C-04 CHECK CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF AFT CARGO COMPARTMENT CORNER PROFILE FR 59-61, LBL 686MM. MAINTENANCE CUTOUT DAMAGED SECTION OF AFT CARGO COMPARTMENT CORNER PROFILE FR 59-61, LBL 686MM;  FABRICATED A NEW REPLACEMENT SECTION OF PROFILE AND A SPLICE DOUBLER; INSTALLED REPAIR PARTS IAW AWA E.R. 26-05341-03142-TB5.
